Alert archive / Wisconsin / Frost Advisories in 2009

Frost Advisory 2, NWS Green Bay, WI

May 14, 20098 counties in Wisconsin

NWS Green Bay, WI issued this frost advisory at May 14, 2009, 3:52 AM CDT for 8 counties in Wisconsin. It took effect at May 15, 2009, 1:00 AM CDT. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
May 14, 2009, 3:52 AM CDT (08:52 UTC)
In effect from
May 15, 2009, 1:00 AM CDT
Expired
May 15, 2009, 3:11 AM CDT
In force
2 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marinette County, WI, Oconto County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 130 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2009-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2009-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
443 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KGRB 140852
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT THU MAY 14 2009

...FROST EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

.CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
DROP SUBSTANTIALLY TONIGHT. FROST IS LIKELY ACROSS ALL OF NORTH-
CENTRAL AND NORTHEAST WISCONSIN. FREEZING TEMPERATURES ARE
EXPECTED AT CLIMATOLOGICALLY COLD-SPOTS IN THE FAR NORTH.

WIZ005-010>013-018-019-021-073-142200-
/O.NEW.KGRB.FR.Y.0002.090515T0600Z-090515T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...CRIVITZ
352 AM CDT THU MAY 14 2009

...FROST ADVISORY IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY. 

FROST IS EXPECTED TONIGHT. FREEZING TEMPERATURES ARE EXPECTED AT
CLIMATOLOGICALLY COLD-SPOTS IN THE FAR NORTH. LOCATIONS VERY CLOSE
TO THE BAY OF GREEN BAY WILL BE PROTECTED SOMEWHAT...BUT EVEN
THESE LOCATIONS COULD EXPERIENCE PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. ANYONE WHO HAS ALREADY
PURCHASED COLD-SENSITIVE PLANTS SHOULD BRING THEM INSIDE IF
POSSIBLE...OR COVER THEM IF THEY MUST REMAIN OUTSIDE. BUSINESSES
WITH COLD-SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT.

&&

$$

JS
3 follow-up statements
000 
WWUS73 KGRB 142048
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
348 PM CDT THU MAY 14 2009

...FROST EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

.CLEARING SKIES AND DIMINISHING WINDS WILL ALLOW TEMPERATURES TO
DROP SUBSTANTIALLY TONIGHT. FROST IS LIKELY ACROSS ALL OF NORTH-
CENTRAL AND NORTHEAST WISCONSIN. FREEZING TEMPERATURES ARE
EXPECTED AT CLIMATOLOGICALLY COLD-SPOTS IN THE FAR NORTH.

WIZ005-010>013-018-019-021-073-151200-
/O.CON.KGRB.FR.Y.0002.090515T0600Z-090515T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...CRIVITZ
348 PM CDT THU MAY 14 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY. 

FROST IS EXPECTED TONIGHT. FREEZING TEMPERATURES ARE EXPECTED AT
CLIMATOLOGICALLY COLD-SPOTS IN THE FAR NORTH. LOCATIONS VERY
CLOSE TO THE BAY OF GREEN BAY WILL BE PROTECTED SOMEWHAT...BUT
EVEN THESE LOCATIONS COULD EXPERIENCE PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. ANYONE WHO HAS ALREADY
PURCHASED COLD-SENSITIVE PLANTS SHOULD BRING THEM INSIDE IF
POSSIBLE...OR COVER THEM IF THEY MUST REMAIN OUTSIDE. BUSINESSES
WITH COLD-SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT.

&&

$$
TH
000 
WWUS73 KGRB 150248
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
948 PM CDT THU MAY 14 2009

...FROST EXPECTED ACROSS NORTHERN WISCONSIN TONIGHT...

.CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPERATURES TO PLUMMET
TONIGHT. FROST IS LIKELY ACROSS ALL OF NORTH CENTRAL AND
NORTHEAST WISCONSIN. FREEZING TEMPERATURES ARE EXPECTED AT
THE CLIMATOLOGICALLY FAVORED COLD SPOTS IN THE FAR NORTH.

WIZ005-010>013-018-019-021-073-151200-
/O.CON.KGRB.FR.Y.0002.090515T0600Z-090515T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...CRIVITZ
948 PM CDT THU MAY 14 2009

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT
FRIDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 7 AM CDT FRIDAY. 

FROST IS EXPECTED TONIGHT. FREEZING TEMPERATURES ARE EXPECTED AT
THE CLIMATOLOGICALLY FAVORED COLD SPOTS IN THE FAR NORTH.
LOCATIONS CLOSE TO THE BAY OF GREEN BAY WILL NOT GET AS COLD...
BUT EVEN THOSE LOCATIONS COULD EXPERIENCE PATCHY FROST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED. ANYONE WHO HAS ALREADY
PURCHASED COLD-SENSITIVE PLANTS SHOULD BRING THEM INSIDE IF
POSSIBLE...OR COVER THEM IF THEY MUST REMAIN OUTSIDE. BUSINESSES
WITH COLD-SENSITIVE PLANTS SHOULD PROTECT THEM TONIGHT.

&&

$$
KIECKBUSCH
000 
WWUS73 KGRB 150811
NPWGRB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
311 AM CDT FRI MAY 15 2009

WIZ005-010>013-018-019-021-073-150915-
/O.CAN.KGRB.FR.Y.0002.000000T0000Z-090515T1200Z/
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
NORTHERN OCONTO-SOUTHERN MARINETTE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO...CRIVITZ
311 AM CDT FRI MAY 15 2009

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE FROST
ADVISORY. 

A FEW LOCATIONS IN NORTH-CENTRAL WISCONSIN HAD TEMPERATURES FALL TO
NEAR OR SLIGHTLY BELOW FREEZING EARLIER IN THE NIGHT. BUT CLOUDS
HAVE INCREASED AND TEMPERATURES SHOULD REMAIN STEADY OR RISE A BIT
DURING THE NEXT FEW HOURS.

$$

JS

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this frost advisory went out at May 14, 3:19 AM CDT, 33 minutes earlier.

Area forecast discussion, May 14, 3:19 AM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
319 AM CDT THU MAY 14 2009

.SYNOPSIS...PERSISTENT NEGATIVE ANOMALY ACRS CANADA WL KEEP
SEASONABLY STG BAND OF WESTERLIES SUPPRESSED ACRS THE CONUS AT LEAST
THROUGH THE WEEKEND. MEAN TROF POSN WL SHIFT EWD INTO THE ERN U.S.
DURING THE WEEKEND...WITH BROAD RIDGE SETTING UP OUT TO THE WEST.
TEMPS WL AVERAGE BLO NORMAL FOR THE NEXT SEVERAL DAYS...WITH SAT
PROBABLY THE COOLEST DAY. SYSTEM CROSSING THE RGN FRI AFTN/NGT WL
BRING ANOTHER CHC OF PCPN.

MED RANGE MODELS NOT IN GOOD AGREEMENT ON THE EVOLUTION OF THE FLOW
AFTER THAT. THE ECWMF CONTINUES TO LOWER HEIGHTS IN ERN CANADA...
RESULTING IN FAST WNWLY UPR FLOW ACRS THE FCST AREA. THE REST OF THE
MODELS...INCLUDING THE GFS ENSEMBLE MEAN...DEVELOP MORE TROFFING
OVER THE PAC NW...AND WITH UPR RIDGE BUILDING NEWD FM THE PLAINS
INTO THE LOWER LAKES. DIFFERENCES FOR TEMPS ACRS THE FCST AREA ARE
HUGE...PROBABLY UP TO 30F DEGREES.
&&

.SHORT TERM...TDA/TNGT/FRI. MAIN PCPN BAND NOW E OF THE AREA...BUT
SML AREA OF SHRA IN REMNANTS OF COMMA HEAD SWINGING SEWD TOWARD N-C
WI. THAT WL AT LEAST BRUSH THE N THIS MORNING. EXACT POPS/WX WL BE
AN ISSUANCE TIME DECISION. EXTENSIVE CLOUDINESS NOTED OVER THE NRN
PLAINS ON STLT IMAGES. EXPECT SUBSIDENCE TO BREAK THAT UP AT LEAST
SOME AS IT TRIES TO ADVECT EWD. BUT NEEDED TO BUMP SKYCON UP...AT
LEAST FOR THE MORNING. LEANED TOWARD COOLER MET/BIAS-CORRECTED MET
GUID. THAT WAS ALSO SUPPORTED BY MIXING FCST AFTN 850 MB TEMPS DOWN
TO THE SFC.

SKIES WL CLEAR BY EVENING AS SFC RIDGE EDGES INTO THE RGN. GOOD
RADIATIONAL COOLING CONDITIONS...AT LEAST UNTIL SOME CI OVESPREADS
THE AREA LATER IN THE NGT. TEMPS LIKELY TO GO BLO FREEZING IN THE
CLIMATOLOGICALLY COLD SPOTS OF THE N. TOMORROW /15 MAY/ IS THE START
DATE FOR FROST/FREEZE HEADLINES IN THE N. SO NEED TO POST A
HEADLINE. GIVEN THIS IS THE FIRST DAY OF HEADLINES...OPTED FOR JUST
A FROST ADVISORY DESPITE THE FACT THAT SOME FZG TEMPS ARE LIKELY.
EITHER A FROST ADVISORY OR A FREEZE WARNING WOULD ALMOST CERTAINLY
GENERATE THE SAME DESIRED RESPONSE FROM GARDENERS/BUSINESSES WITH
TENDER PLANTS TO PROTECT.

NEXT SYSTEM WL QUICKLY MOVE TOWARD THE AREA FRI. GIVEN THE DRY
AIR IN PLACE AND THAT TIMING JUST SEEMS VERY FAST...OPTED TO
CONFINE POPS IN THE E UNTIL LATE IN THE DAY. ALSO OPTED TO REMOVE
THUNDER. STEEPER MID-LVL LAPSE RATES JUST STARTING TO ARRIVE LATE
IN THE DAY...AND MODEL MUCAPES AOB 500 J/KG THROUGH 00Z. FOR
TEMPS...USED BLEND OF MET AND BIAS-CORRECTED MET...BUT COOLED THE
LAKESHORE AS SSELY FLOW WON/T ALLOW FOR MUCH WARMING THERE.

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY
A COLD FRONT PUSHES ACROSS THE AREA FRIDAY NIGHT. SHOWERS ARE
LIKELY ACROSS THE ENTIRE AREA DURING EVENING HOURS...THEN LINGERED
A CHANCE OF SHOWERS ACROSS THE NORTHEAST THIRD OF THE FORECAST AREA
AFTER MIDNIGHT. CONTEMPLATED IN REMOVING THUNDER FRIDAY EVENING...
BUT MID LEVEL LAPSE RATES ARE STILL 6 TO 6.5 C/KM AND COULD NOT RULE
OUT AN ISOLATED THUNDERSTORM. BEHIND THE COLD FRONT...WEST TO NORTHWEST
WINDS WILL INCREASE LATE FRIDAY NIGHT AND WILL INCLUDE BREEZY WORDING
IN MOST ZONE GROUPS. WINDY CONDITIONS EXPECTED ON SATURDAY WITH DEEP
MIXING UP TO 5000 FT EXPECTED. GFS/WRF BUFKIT SOUNDINGS INDICATED
WIND GUSTS OF 30 TO 34 KNOTS POSSIBLE IN THE MIXED LAYER...THEREFORE
WILL HAVE WIND GUSTS TO AROUND 35 MPH IN THE ZONES AND WAS
DEPICTED IN THE GRIDS. SATURDAY WILL START OUT MOSTLY CLOUDY
EARLY...THEN BECOME MOSTLY SUNNY DURING THE AFTERNOON AS DEEP
MIXING OF THE DRY AIR ALOFT WILL ERODE THE CLOUDS.

FOR SATURDAY NIGHT...HIGH PRESSURE WILL BUILD INTO WISCONSIN WITH
CLEAR AND COLD CONDITIONS FOR MID MAY. WINDS WILL ALSO DIMINISH
AND SHOULD BECOME CALM OR LESS THAN 5 MPH ACROSS CENTRAL AND NORTH
CENTRAL WISCONSIN. QUESTIONS LINGER ACROSS FAR NORTHEAST WISCONSIN
ALONG THE BAY AND LAKE WHERE ENOUGH GRADIENT WIND EXISTS TO HELP
KEEP WINDS FROM GOING CALM. AIR MASS WILL BE COLD ENOUGH TO
WARRANT THE MENTION OF AREAS OF FROST DESPITE THE WINDS NOT GOING
CALM OR IF WINDS SHOULD DROP OFF UNEXPECTEDLY AROUND SUNRISE. HIGH
PRESSURE WILL BRING SUNNY AND COOL CONDITIONS TO THE AREA ON
SUNDAY WITH ANOTHER COOL NIGHT EXPECTED SUNDAY NIGHT. SOME OF THE
LOWEST TEMPERATURES MAY OCCUR OVER THE SOUTHEAST PORTION OF THE
FORECAST AREA WHERE WINDS WILL REMAIN THE LIGHTEST WHILE THE NORTH
SHOULD HAVE SOME WINDS THROUGH THE NIGHT WITH BETTER PRESSURE
GRADIENT NOTED IN THIS AREA.

MODELS DIVERGE ON THE FORECAST EARLY NEXT WEEK. THE GFS MODEL
KEEPS FRONT WELL NORTH OF THE AREA MONDAY AND TUESDAY WHILE THE
ECMWF PUSHES THE FRONT THROUGH THE AREA MONDAY NIGHT AND TUESDAY.
BEYOND TUESDAY...THE DIFFERENCES ARE EVEN GREATER WITH GFS KEEPING
THE FRONT WELL NORTH OF THE AREA WHILE ECMWF SHOVES THE FRONT SOUTH
IN NORTHERN MISSOURI BY 12Z WEDNESDAY. THIS WILL HAVE SIGNIFICANT
IMPACTS ON THE TIMING OF PRECIPITATION CHANCES AND ON TEMPERATURES
TUESDAY AND WEDNESDAY. HAVE LEFT THE CURRENT PACKAGE ALONE UNTIL THE
MODELS CONVERGE ON ONE SOLUTION.
&&

.AVIATION...AREA OF MVFR CIGS TO THE W WL PROBABLY GET INTO N-C AND
C WI FOR A TIME THIS MORNING...THEN SUBSIDENCE SHOULD BREAK UP THE
CLDS AND RESULT IN VFR CONDITIONS BY LATE AFTN.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...

FROST ADVISORY 1 AM TO 7 AM FRIDAY
WIZ005-010>013-018-019-021-073-
&&

SKOWRONSKI/ECKBERG
Hazardous weather outlook, May 13, 12:14 PM CDT, 15 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE GREEN BAY WI
1214 PM CDT WED MAY 13 2009

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-141100-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
1214 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH-CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF
CENTRAL AND NORTHEAST WISCONSIN.  THE RISK OF SEVERE STORMS IS
SOUTH OF A LINE FROM MARSHFIELD TO GREEN BAY...WITH THE MOST
LIKELY PERIOD OF TIME BETWEEN 400 PM AND 900 PM.

THE RISK OF SEVERE STORMS DURING THE LATE AFTERNOON AND EARLY
EVENING WILL DEPEND ON THE AMOUNT OF HEATING THAT CAN OCCUR THIS
AFTERNOON AHEAD OF A COLD PASSING OVER THIS EVENING.  LATEST
SATELLITE IMAGERY SUGGESTS CLOUDS WILL LINGER A BIT LONGER THIS
AFTERNOON AND IF THIS TREND CONTINUES TO PERSIST THIS
AFTERNOON...THE THREAT OF SEVERE WEATHER WILL CONTINUE TO
DIMINISH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON AND NIGHT...AND
AGAIN NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE
ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH
THESE STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY
THIS EVENING.

LMZ521-522-541>543-141100-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
1214 PM CDT WED MAY 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE WATERS OF
GREEN BAY AND NORTHWEST LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THIS AFTERNOON
AND TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE ALSO POSSIBLE FRIDAY AFTERNOON AND NIGHT...AND
AGAIN NEXT WEEK. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE
ABLE TO PROVIDE INFORMATION ON POTENTIAL FOR SEVERE WEATHER WITH
THESE STORMS.

TH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 7:46 PM CDTSevere Thunderstorm WarningGRBWaushara29 min

Nearby

Frost Advisories in Wisconsin, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.